# SDR JJBA20240523058

- Difficulty date: May 17, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 48,804 hours, 31,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 1 - RH OMEGA BEAM UPPER SURFACE - BETWEEN FR18 - FR19 - CORROSION.  PROCEEDED TO FABRICATE DOUBLE AND INSTALLED DOUBLER.
